R.P. Agarwal
D.R. Anderson
T. Anderson '06
R.I. Avery
A. Boucherif
B. Buchholz
J. Bullock '02
A. Cabada
J. Davis
L. Erbe '63
B. Gates '13
J.R. Graef
G. Guseinov
W. Hall '11
J. Henderson
D. Heuer '13
J. Hoffacker
S. Kang
I.Y. Karaca
Z.R. Kenz '08
M. Kleber '06
R.J. Krueger
J. Kwiatkowski '11
X. Liu
Z. Liu
J.W. Lyons
R.Y. Ma
F. Minhós
L. Moats '10
N. Myran '05
S. Noren '11
B. Perreault '12
A.C. Peterson
I. Rachunková
S. Saker
G. Smyrlis
C.C. Tisdell
H. Tran
J. Ume
D. White '05
P.J.Y. Wong
A. Zafer
C.B Zhai

 

My research areas include dynamic equations and inequalities on time scales, differential equations, difference equations, q-difference equations, discrete dynamical systems, integral inequalities, asymptotic analysis, and boundary value problems. PDF versions of most of my papers are available below by clicking on the number of the paper. My co-authors and student co-inquirers are listed in the left-hand column, with links to homepages (if available). According to MathSciNet (August 2013), these papers have been cited 681 times by 362 authors.

Journal publications and coauthored papers of Douglas R. Anderson
100. Existence of three solutions for a first-order problem with nonlinear nonlocal boundary conditions,
Journal of Mathematical Analysis and Applications, 408 (2013) 318–323.
99. with Samir H. Saker,
Interval oscillation criteria for forced Emden-Fowler functional dynamic equations with oscillatory potential,
Science China Mathematics, 56:3 (2013) 561–576.
98. with Richard I. Avery, Johnny Henderson, and Xueyan Liu,
Multiple fixed point theorems utilizing operators and functionals,
Communications in Applied Analysis, 16:3 (2012) 377–388.
97. with Ben Gates '13 and Dylan Heuer '13,
Hyers-Ulam stability of second-order linear dynamic equations on time scales,
Communications in Applied Analysis, 16:3 (2012) 281–292.
96. with Richard I. Avery, Johnny Henderson, and Xueyan Liu,
Fixed point theorem utilizing operators and functionals,
Electronic Journal of Qualitative Theory of Differential Equations, 2012, No. 12 (2012) 1–16.
95. with Richard I. Avery, Johnny Henderson, and Xueyan Liu,
Existence of positive solutions of a second order right focal boundary value problem,
Communications on Applied Nonlinear Analysis, 18:3 (2011) 41–51.
94. with Richard I. Avery, Johnny Henderson, and Xueyan Liu,
Multiple fixed point theorems of operator type,
International Electronic Journal of Pure and Applied Mathematics, 3:2 (2011) 173–185.
93. with Steven Noren '11 and Brent Perreault '12,
Young's integral inequality with upper and lower bounds,
Electronic Journal of Differential Equations, 2011 (2011), No. 74, 1–10.
92. with Richard I. Avery and Johnny Henderson,
Some fixed point theorems of Leggett-Williams type,
Rocky Mountain Journal of Mathematics, 41:2 (2011) 371–386.
91. with Richard I. Avery, Johnny Henderson, and Xueyan Liu,
Operator type expansion-compression fixed point theorem,
Electronic Journal of Differential Equations, 2011 (2011), No. 42, 1–11.
90. with Richard I. Avery,
Existence of a periodic solution for continuous and discrete periodic second-order equations with variable potentials,
Journal of Applied Mathematics and Computing, 37 (2011) 297–312.
89. with Richard I. Avery, Johnny Henderson, Xueyan Liu, and Jeff W. Lyons,
Existence of a positive solution for a right focal discrete boundary value problem,
Journal of Difference Equations and Applications, 17:11 (2011) 1635–1642.
88. with Christopher C. Tisdell,
Alternative solutions of inhomogeneous second-order linear dynamic equations on time scales,
Journal of Difference Equations and Applications, 17:10 (2011) 1487–1498.
87. with Chengbo Zhai,
A sum operator equation and applications to nonlinear elastic beam equations and Lane-Emden-Fowler equations,
Journal of Mathematical Analysis and Applications, 375:2 (2011) 388–400.
86. Titchmarsh-Sims-Weyl theory for complex Hamiltonian systems on Sturmian time scales,
Journal of Mathematical Analysis and Applications, 373 (2011) 709–725.
85. with John R. Graef,
Sturm-Picone comparison theorem for matrix systems on time scales,
Applicable Analysis and Discrete Mathematics, 4 (2010) 338–346.
84. with Agacik Zafer,
Interval criteria for second-order super-half-linear functional dynamic equations with delay and advance arguments,
Journal of Difference Equations and Applications, 16:8 (2010) 917–930.
83. with Richard I. Avery and Johnny Henderson,
Functional expansion - compression fixed point theorem of Leggett-Williams type,
Electronic Journal of Differential Equations, Vol. 2010(2010) No. 63, pp. 1–9.
82. with Richard I. Avery and Johnny Henderson,
Existence of a positive solution to a right focal boundary value problem,
Electronic Journal of Qualitative Theory of Differential Equations, 2010 (2010) No. 5, 1–6.
81. with Ravi P. Agarwal and Agacik Zafer,
Interval oscillation criteria for second-order forced delay dynamic equations with mixed nonlinearities,
Computers & Mathematics with Applications, 59 (2010) 977–993.
80. with Chengbo Zhai,
Positive solutions to semi-positone second-order three-point problems on time scales,
Applied Mathematics and Computation, 215 (2010) 3713–3720.
79. with Richard I. Avery and Johnny Henderson,
A topological proof and extension of the Leggett-Williams fixed point theorem,
Communications on Applied Nonlinear Analysis, 16:4 (2009) 39–44.
78. with Richard I. Avery,
Green's function of a centered partial difference equation,
Electronic Journal of Qualitative Theory of Differential Equations, Spec. Ed. I, No 4. (2009) 1–12.
77. with Abdelkader Boucherif,
Nonlocal initial value problem for first-order dynamic equations on time scales,
Dynamics of Continuous, Discrete and Impulsive Systems (Series A) Math. Anal., 16 (2009), Differential Equations and Dynamical Systems, suppl. S1, 162–166.
76. with Feliz Minhós,
Existence of solutions for a fourth-order multi-point beam problem on measure chains,
Electronic Journal of Differential Equations, 2009 (2009) No. 98, 1–10.
75. with Agacik Zafer,
Nonlinear oscillation of second-order dynamic equations on time scales,
Applied Mathematics Letters, 22 (2009) 1591–1597.
74. with Feliz Minhós,
A discrete fourth-order Lidstone problem with parameters,
Applied Mathematics and Computation, 214 (2009) 523–533.
73. Oscillation and nonoscillation criteria for two-dimensional time-scale systems of first-order nonlinear dynamic equations,
Electronic Journal of Differential Equations, 2009(2009) No. 24, 1–13.
72. with Patricia J.Y. Wong,
Positive solutions for second-order semipositone problems on time scales,
Computers & Mathematics with Applications, 58 (2009) 281–291.
71. Dominant and recessive solutions of self-adjoint matrix systems on time scales,
Nonlinear Dynamics and Systems Theory, 9:3 (2009) 219–238.
70. with George Smyrlis,
Solvability for a third-order three-point boundary value problem on time scales,
Mathematical and Computer Modelling, 49 (2009) 1994–2001.
69. with Jon Kwiatkowski '11,
Asymptotic and oscillatory behavior of second-order neutral quantum equations with maxima,
Electronic Journal of Qualitative Theory of Differential Equations, 2009(2009) No. 16, 1–9.
68. with Will Hall '11,
Oscillation criteria for two-dimensional systems of first-order linear dynamic equations on time scales,
Involve, a Journal of Mathematics, 2:1 (2009) 1–16.
67. with Ilkay Yaslan Karaca,
Higher-order three-point boundary value problem on time scales,
Computers & Mathematics with Applications, 56 (2008) 2429–2443.
66. Global stability for nonlinear dynamic equations with variable coefficients,
Journal of Mathematical Analysis and Applications, 345:2 (2008) 796–804.
65. Interval criteria for oscillation of nonlinear second-order dynamic equations on time scales,
Nonlinear Analysis, 69 (2008) 4614–4623.
64. Existence of solutions for a first-order p-Laplacian bvp on time scales,
Nonlinear Analysis, 69 (2008) 4521–4525.
63. Global attractivity for nonlinear delay dynamic equations,
International Journal of Difference Equations, 3:1 (2008) 37–51.
62. Nonlinear dynamic integral inequalities in two independent variables on time scale pairs,
Advances in Dynamical Systems and Applications, 3:1 (2008) 1–13.
61. Existence of solutions for first-order multi-point problems with changing-sign nonlinearity,
Journal of Difference Equations and Applications, 14:6 (2008) 657–666.
60. Dynamic double integral inequalities in two independent variables on time scales,
Journal of Mathematical Inequalities, 2:2 (2008) 163–184.
59. with Jo Hoffacker,
Higher-dimensional functional dynamic equations on periodic time scales,
Journal of Difference Equations and Applications, 14:1 (2008) 83–89.
58. Young's integral inequality on time scales revisited,
Journal of Inequalities in Pure and Applied Mathematics, Volume 8 (2007), Issue 3, Article 64, 5 pages.
57. with Jo Hoffacker,
Existence of solutions to a third-order multi-point problem on time scales,
Electronic Journal of Differential Equations, Vol. 2007(2007), No. 107, pp. 1–15.
56. with Zeqing Liu, Jeong Sheok Ume, and Shin Min Kang,
Twin monotone positive solutions to a singular nonlinear third-order differential equation,
Journal of Mathematical Analysis and Applications, 334 (2007) 299–313.
55. with Lisa Moats '10,
q-Dominant and q-recessive matrix solutions for linear quantum systems,
Electronic Journal of Qualitative Theory of Differential Equations, 2007 No. 11, 1–29.
54. Oscillation of second-order forced functional dynamic equations with oscillatory potentials,
Journal of Difference Equations and Applications, 13:5 (2007) 407–421.
53. with Bobbi Buchholz,
Self-adjoint matrix equations on time scales,
PanAmerican Mathematical Journal, 17:2 (2007) 81–104.
52. with Irena Rachunková and Chris Tisdell,
Solvability of discrete Neumann boundary value problems,
Journal of Mathematical Analysis and Applications, 331 (2007) 736–741.
51. with Chris Tisdell,
Third-order nonlocal problems with sign-changing nonlinearity on time scales,
Electronic Journal of Differential Equations, 2007 (2007), No. 19, 1–12.
50. with Zackary Kenz '08,
Global asymptotic behavior for delay dynamic equations,
Nonlinear Analysis, 66 (2007) 1633–1644.
49. Boundedness and vanishing of solutions for a forced delay dynamic equation,
Advances in Difference Equations, 2006 (2006), Article ID 35063, 17 pages.
48. Second-order n-point problems on time scales with changing-sign nonlinearity,
Advances in Dynamical Systems and Applications, 1:1 (2006) 17–27.
47. with Alberto Cabada,
Third-order right-focal multi-point problems on time scales,
Journal of Difference Equations and Applications, 12:9 (2006) 919–935.
46. with Joan Hoffacker,
Existence of solutions for a cantilever beam problem,
Journal of Mathematical Analysis and Applications, 323 (2006) 958–973.
45. Asymptotic behavior of solutions for neutral delay dynamic equations on time scales,
Advances in Difference Equations, 2006:80850 (2006) 1–11.
44. with Ruyun Ma,
Second-order n-point eigenvalue problems on time scales,
Advances in Difference Equations, 2006:59572 (2006) 1–17.
43. with Gusein Guseinov and Jo Hoffacker,
Higher-order self adjoint boundary value problems on time scales,
Journal of Computational and Applied Mathematics 194:2 (2006) 309–342.
42. with Richard Avery,
A fourth-order four-point right-focal boundary value problem,
Rocky Mountain Journal of Mathematics 36:2 (2006) 367–380.
41. with Robert Krueger and Allan Peterson,
Delay dynamic equations with stability,
Advances in Difference Equations 2006:94051 (2006) 1–19.
40. with Joan Hoffacker,
Positive periodic time-scale solutions for functional dynamic equations,
Australian Journal of Mathematical Analysis and Applications 3:1:5 (2006) 1–14.
39. with Tyler O. Anderson '06 and Mathew M. Kleber '06,
Green's function and existence of solutions for a functional focal differential equation,
Electronic Journal of Differential Equations 2006:12 (2006) 1–14.
38. with Richard Avery and Robert Krueger,
An extension of the fixed point theorem of cone expansion and compression of functional type,
Communications on Applied Nonlinear Analysis 13:1 (2006) 15–26.
37. Existence of solutions for nonlinear multi-point problems on time scales,
Dynamic Systems and Applications 15 (2006) 21–34.
36. with Nicholas Myran '05 and Dustin White '05,
Basins of attraction in a Cournot duopoly model of Kopel,
Journal of Difference Equations and Applications 11:10 (2005) 879–887.
35. Time-scale integral inequalities,
Journal of Inequalities in Pure and Applied Mathematics 6:3:66 (2005) 1–17.
34. Eigenvalue intervals for even-order Sturm-Liouville dynamic equations,
Communications on Applied Nonlinear Analysis 12:4 (2005) 1–13.
33. with Joan Hoffacker,
Even-order self-adjoint time-scale problems,
Electronic Journal of Differential Equations 2005:24 (2005) 1–9.
32. Multiple periodic solutions for a second-order problem on periodic time scales,
Nonlinear Analysis TMA 60:1 (2005) 101–115.
31. Twin n-point boundary value problems,
Applied Mathematics Letters 17:9 (2004) 1053–1059.
30. with Richard Avery and Johnny Henderson,
Existence of solutions for a one-dimensional p-Laplacian on time scales,
Journal of Difference Equations and Applications 10:10 (2004) 889–896.
29. Nonlinear triple-point problems on time scales,
Electronic Journal of Differential Equations 2004:47 (2004) 1–12.
28. with Richard Avery,
An even-order three-point boundary value problem on time scales,
Journal of Mathematical Analysis and Applications 291:2 (2004) 514–525.
27. Extension of a second-order multi-point problem to time scales,
Dynamic Systems and Applications 12:3–4 (2003) 393–404.
26. with Joan Hoffacker,
A stacked delta-nabla self-adjoint problem of even order,
Mathematical and Computer Modelling 38 (2003) 481–494.
25. Kamenev-type oscillation criteria for linear Hamiltonian systems,
PanAmerican Mathematical Journal 13:4 (2003) 71–75.
24. Green's function for a third-order generalized right focal problem,
Journal of Mathematical Analysis and Applications 288:1 (2003) 1–14.
23. Discrete third-order three-point right focal boundary value problems,
Computers & Mathematics with Applications 45 (2003) 861–871.
22. with Richard Avery and John Davis,
Existence and uniqueness of solutions to discrete diffusion equations,
Computers & Mathematics with Applications 45 (2003) 1075–1085.
21. Existence of a solution to a higher-order discrete three-point problem,
Electronic Journal of Differential Equations 2003:40 (2003) 1–7.
20. with John Bullock '02, Lynn Erbe, Allan Peterson, and Hoi Nam Tran,
Nabla dynamic equations on time scales,
PanAmerican Mathematical Journal 13:1 (2003) 1–47.
19. with Joan Hoffacker,
Green's function for an even-order mixed derivative problem on time scales,
Dynamic Systems and Applications 12:1–2 (2003) 9–22.
18. A fourth-order nonlinear difference equation,
Journal of Difference Equations and Applications 9:1 (2003) 161–169.
17. Taylor polynomials for nabla dynamic equations on time scales,
PanAmerican Mathematical Journal 12:4 (2002) 17–27.
16. with Richard Avery,
Fixed point theorem of cone expansion and compression of functional type,
Journal of Difference Equations and Applications 8:11 (2002) 1073–1083.
15. Eigenvalue intervals for a second-order mixed-conditions problem on time scales,
International Journal of Nonlinear Differential Equations 7:1–2 (2002) 97–104.
14. Solutions to second-order three-point problems on time scales,
Journal of Difference Equations and Applications 8:8 (2002) 673–688.
13. with John Davis,
Multiple solutions and eigenvalues for a third-order right focal boundary value problem,
Journal of Mathematical Analysis and Applications 267:1 (2002) 135–157.
12. with Richard Avery,
Existence of three positive solutions to a second-order boundary value problem on a measure chain,
Journal of Computational and Applied Mathematics 141: 1–2 (2002) 65–73.
11. Eigenvalue intervals for a two-point boundary value problem on a measure chain,
Journal of Computational and Applied Mathematics 141:1–2 (2002) 57–64.
10. with Richard Avery and Johnny Henderson,
Corollary to the five functionals fixed point theorem,
Journal of Nonlinear Studies 8:4 (2001) 451–464.
9. with Richard Avery,
Multiple positive solutions to a third order discrete focal boundary value problem,
Computers & Mathematics with Applications 42 (2001) 333–340.
8. with Allan Peterson,
Asymptotic properties of solutions of a 2n-order differential equation on a time scale,
Mathematical and Computer Modelling 32 (2000) 653–660.
7. Positivity of Green's function for an n-point right focal boundary value problem on measure chains,
Mathematical and Computer Modelling 31 (2000) 29–50.
6. Normalized prepared bases for discrete symplectic matrix systems,
Dynamic Systems and Applications 8 (1999) 335–344.
5. A 2nth-order linear difference equation,
Communications in Applied Analysis 2:4 (1998) 521–529.
4. Multiple positive solutions for a three-point boundary value problem,
Mathematical and Computer Modelling 27:6 (1998) 49–57.
3. Green's function for an n-point discrete right focal boundary value problem,
PanAmerican Mathematical Journal 8:2 (1998) 45–70.
2. with Richard Avery and Allan Peterson,
Three positive solutions to a discrete focal boundary value problem,
Journal of Computational and Applied Mathematics 88:1 (1998) 103–118.
1. Discrete trigonometric matrix functions,
PanAmerican Mathematical Journal 7:1 (1997) 39–54.